# SDR UIEA2019121766089

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,107 hours, 17,260 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MSG.( PERFORMED OPS CHECK ON A/C TEMP SYSTEM. OPS CHECK NORMAL. NO DEFECT NOTED IAW AMM 21-61-00. )
